Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An expansion of frequency determinants with application to the normal frequencies of a spring mounted rigid body (resilient foundation)


Author: F. K. G. Odqvist
Journal: Quart. Appl. Math. 9 (1952), 441-448
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/qam/43756
MathSciNet review: 43756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. v. Schlippe, Jahrb. d. Luftfahrtforsch. 2, Triebwerk, 103-106 (1937).
  • [2] K. Lürenbaum and W. Behrmann, loc. cit., 107-116 (1937).
  • [3] M. Julien and Y. Rocard, Mécanique 23, 101-103 (1939).
  • [4] R. C. Lewis and K. Unholtz, Refrig. Engn. 53, 291-295 (1947).
  • [5] C. W. Kosten, On the elastic properties of vulcanized rubber (in Dutch), Dissertation, Delft (1942).
  • [6] J. A. Haringx, On highly compressible helical springs and rubber rods, and their application for vibration-free mountings (in Dutch), Dissertation, Delft (1947); see also Philips Research Reports 3, 401-449 (1948); 4, 49-80, 206-220, 261-290, 375-400, 407-448 (1949).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/qam/43756
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society